# SDR AALA20090413TUL12

- Difficulty date: March 26, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: EDK41661
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ENTRY DOOR, UPPER LATCH BRACKET/CASTING IS CRACKED.  INSTALLED NEW FITTING PER ESO 80186.
